# SDR SWAA2020120132800

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 66,686 hours, 39,387 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  RETURN TO KLAS NO OVERWEIGHT LANDING.  FOUND C/B P6-3 B-17 'LANDING GEAR LATCH & PRESSURE WARN' OUT.  RESET C/B & PERFORMED FIM TASK 32-30 TASK 813.  OPERATIONS CHECKS NORMAL PSEU BITE CHECK SHOWS NO FAULTS.
